# SDR UPS802087

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE A/C WAS IN COLOGNE, MAINTENANCE REPORTED UPLATCH CHECK DOOR NOT LATCHED LIGHT ILLUMINATED AND NOSE GEAR EXTENDED.
